| Model Number |
3672 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient¿s ipg has reached its end of life.It is unknown if this occurred prematurely.Surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Stimulation was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.